Diffusion-convection-réaction, frontières libres et une équation intégrale

B.H. Gilding, R. Kersner

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    The property of finite speed of propagation for the general nonlinear diffusion-convection-reaction equation of the form u t =(a(u)) xx +(b(u)) x +c(u) is characterized. This is achieved utilizing travelling-wave solutions of the equation. The study of the travelling waves is reduced to the analysis of a singular nonlinear Volterra integral equation.
    Original languageFrench
    Pages (from-to)743-746
    Number of pages4
    JournalComptes rendus de l'Academie des Sciences. Serie 1 : Mathematique
    Volume313
    Issue number11
    Publication statusPublished - 1991

    Keywords

    • METIS-140648

    Cite this